Cite This Item

Copy Citation

MLA
“PROBLEMS.” The Arithmetic Theory of Quadratic Forms, by BURTON W. JONES, 1st ed., vol. 10, Mathematical Association of America, 1950, pp. 198–208, www.jstor.org/stable/10.4169/j.ctt5hh98f.13. Accessed 25 July 2021.
APA
JONES, B. (1950). PROBLEMS. In The Arithmetic Theory of Quadratic Forms (pp. 198-208). Mathematical Association of America. Retrieved July 25, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh98f.13
CHICAGO
JONES, BURTON W. "PROBLEMS." In The Arithmetic Theory of Quadratic Forms, 198-208. Mathematical Association of America, 1950. Accessed July 25, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh98f.13.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.